# SDR AALA20150331006

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 50,228 hours, 12,840 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143069
- Part serial: 758C
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  LT BLEED OFF LIGHT ILLUMINATED CLIMBING THROUGH 10,000 FEET.  COMPLETED QRH SINGLE PACK. REPLACED NR 1 ENG PRSOV IAW AMM 36-11-09.
